# SDR CALA2013080590128

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 38,529 hours, 16,736 cycles
- Engine: Iae V2527A5
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE,  FLT CREW REPORTED VIBRATION IN AFT GALLEY.
